Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 13,     Number 3,     Fall 2005

 

MATHEMATICAL MODEL OF THE MECHANICS AND
DYNAMICS OF THE TAILS IN DINOSAURS
C. SEAN BOHUN

Abstract. Based on work carried out at the Ninth Annual PIMS Industrial Problem Solving Workshop, sponsored by the Pacific Institute for the Mathematical Sciences, Alberta Innovation and Science, iCORE and the University of Calgary, May 15-19, 2005. Problem presented by Donald Mackenzie (University of Calgary).

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)